This is a public forum and I don't believe there have been any Vets on here for a long time. Some may be able to offer advice but you really should contact your treating Vet. You may try a search for seizures on the site and find some past discussions.
Hi. You say prednisolone isn't working as well as it did ... this concerns me, if what you mean is PREDNISONE (the canine variety of prednisolone). How long has your dog been taking prednisolone? This is a very powerful drug that should not be given long term. It can cause some severe and very damaging side-effects. Prednisolone does not cause or treat seizures, but it can create some severe symptoms and primaryt conditions that can lead to a dog having seizures. Talk to your vet straight away and start a diary of seizure events, describing how and when they happen. This information will be useful to your vet.
Dogs don't do well on long term steroid treatment. Are you sure it's prednisone/prednisolone that he's taking? What is he taking the steroid for? Did he have seizures BEFORE starting the corticosteroid? How long has he been taking the corticosteroid? These are all important questions before an answer can be attempted.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.